# SDR 20001129SH001

- Difficulty date: November 28, 2000
- Submitted: November 28, 2000
- Operation: General aviation
- Aircraft: N2835W
- Make and model: Piper PA-32-300
- Aircraft serial: 327940148
- Aircraft time: 4,609 hours
- Engine time: 1,522 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: LW5473
- Condition: Failed
- Location: Engine Fuel
- Part time: 1,522 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE ENGINE MOMENTARILY LOST POWER WHEN FUEL BOOST PUMP WAS SHUT OFF. FUEL FLOW REDUCED BY 8 GPH. AFTER A COUPLE OF SECONDS, THE FUEL FLOW RETURNED TO NORMAL AND THE ENGINE RECOVERED POWER. THE AIRCRAFT LANDED WITHOUT INCIDENT. GROUND TESTING REVEALED THE ENGINE DRIVEN PUMP WAS SUPPLYING PROPER PRESSURE DURING ALL OPERATIONS EXCEPT FOR FULL POWER AFTER ELECTRIC PUMP SHUT DOWN.  INTERUPTION OF FUEL FLOW WAS ONLY MOMENTARY AND DID NOT OCCUR AT LOWER POWER SETTINGS.  ENGINE DRIVEN PUMP WAS REPLACED AND ENGINE OPERATES NORMALLY.  (X)
